Menstruation Comes Out A Lot After Not Taking Birth Control Pills And Tingling Hands?
Morning, want to ask … I already took 2 years of birth control pills, after 7-9 nov I gave a little tp cm, after that my husband told me to stop birth control, promil … After not taking the pills again on 14 days ago, I went to junior high again now also still, there are a lot more discharges from the 7th date … I ask if it’s normal for a month Mens 2 ×? then why is my hand tingling gt every morning huh?
Good afternoon. Thank you for asking HealthReplies.com.
Birth control pills are one method of contraception that is useful for the prevention of pregnancy usually is to contain hormones in the form of progesterone and estrogen money which is the main hormone for reproduction.
These hormones will regulate the menstrual cycle so some side effects from contraception are
1. Changes in the menstrual cycle can be longer or 2 times or more in a month
2. Pimples or weight gain
But if the bleeding occurs more than 2 months, bleeding is very severe, weak, pale you should consult a doctor, especially an obstetrician.
Some things that should be done are
1. Using birth control pills according to the dosage and usage rules
2. If there is a big trade, then it can be stopped and consultation
3. After dismissal usually fertility can be good again around 2 weeks to 1 month
Thus the information that we can convey may be useful thanks